# SDR SWIA201335563

- Difficulty date: December 9, 2013
- Submitted: December 12, 2013
- Operation: Air carrier
- Aircraft: N957SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7829
- Aircraft time: 27,640 hours, 23,095 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY OVERHEAD LIGHT NR 4 DOES NOT ILLUMINATE.  FLT 5435 REPLACED NR 4 EMERGENCY OVERHEAD FLOOD LAMP.
